# SDR IXXA201611110085

- Difficulty date: October 13, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Splice Plate
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE UPPER SPLICE PLATE IS CORRODED AT LWS 500. REMOVED SECTION OF UPPER WING SPLICE FROM LWS 412.2 TO 512.3. INSTALLED SPLICE SECTION IAW AMES ENGINEERING DOCUMENT REA 47224REA15.
